It’s been two weeks since I made my last post. I’ve been around, mostly looking in on other blogs, but I just haven’t had the gumption to write. It’s not like me. Usually I want to write so much and I just don’t have the time. I guess maybe that’s partly been the case here too – but now look who’s making excuses.
I haven’t been feeling well. A few weeks ago I upped my dose of cymbalta (after having more of those anxiety attacks). I also got my flu shot two weeks ago – and it has all really knocked me out. I am still feeling extremely exhausted all the time. Two days after the flu shot I started having drenching night sweats. I thought it was the flu shot, but they have persisted up until now. I’ve noticed myself looking and feeling “chubbier” (it is especially noticeable in my breasts, which now fill my previously loose and baggy bras). I’m not nauseous anymore, so I’ve been eating more. I notice myself eating because I want to, not because I’m hungry. I finally forced myself to come face to face with the numbers – and I’ve gained 4Kg (9lbs) in 3 weeks. I’ve still been running between 5K and 8K at least once per week and I get an average of 10,000 steps per day on my fitbit, and I do nightly “exercises” as part of a challenge I do with K. I’ve generally been feeling physically gross and mentally unhappy.
Is this a side effect of increasing the medication?
Am I just eating too much and not exercising enough?
Am I getting depressed?
Or is there something else wrong with me?
Yesterday was a bad day. I was post call. I only got 4 hours of sleep after not seeing my call room all night. Then I went to see my psychologist – we had one of those sessions that she’d think was “excellent.” You know, the kind where I end up crying uncontrollably in some cathartic fashion for the last 10 minutes of the session. (I’m going to write about it, but I’m still trying to think about it)
I cried as I drove to my next appointment with my family doctor. I cried more there. We decided to change my medications again. This time lowering the dose back to before and adding back wellbutrin (which I really liked, but I think made me a little nauseous and contributed to my increased anxiety). She said that the two medications have great synergy and often can cancel out each others side effects. I hope that is the answer.
I need to feel better. I need to lose the weight I gained. I need to get back to the old me.